Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 17, Pages 1083-1091
http://dx.doi.org/10.1155/S0161171203203021

Mapping properties for convolutions involving hypergeometric functions

1Department of Mathematics, Pohang University of Science Technology, Kyungbuk, Pohang 790-784, Korea
2Department of Mathematics, College of Natural Sciences, Pusan National University, Pusan 609-735, Korea

Received 4 March 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. A Kim and K. H. Shon, “Mapping properties for convolutions involving hypergeometric functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 17, pp. 1083-1091, 2003. https://doi.org/10.1155/S0161171203203021.